Markov chain Monte Carlo: 10 years and still running!

Cappe, Olivier, Cappé, Olivier, Robert, Christian P. . Journal of the American Statistical Association 2000. 95 (452) :1282-1286

Locate this article in:

Bibtex

@article{CIS-165022,
  Author = {Cappe, Olivier and Cappé, Olivier and Robert, Christian P.},
  Title = {Markov chain Monte Carlo: 10 years and still running!},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {452},
  Year = {2000},
  Pages = {1282--1286},
  Keywords = {}
}

Similar articles